# SDR YENA2022083000841

- Difficulty date: August 25, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 01546
- Aircraft time: 71,825 hours, 26,694 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Post
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK: FR2 WINDSHIELD CENTER POST LOWER NODE ATTACHMENT AREA CONTINUITY FITTING LH SIDE L=0.160"; REF AEROMAN NR 2022-400154 W/O: 2022 182/1: REMOVED AND REPLACED LH AND RH CONTINUITY FITTINGS FR1-2 IAW SRM 51-72-11-911-001 AND REPAIR DWG R53112919.
